Posted 6/25/2007 3:39 PM (GMT -6)
from your post with Chris--
"Since pred causes me to become even more paranoid and crazy they don't want to treat the HE with that; the usual starting dose is in the range of at least 60mg. "
Prednisone keeps doing that to me!!! My rheumatologist doesn't understnad why it keeps doing that and I would rather not be treated and deal with the ai disease. I was hearing things and seeing things with my last shot, which was a double dose. he thinks I'm nutty. I've tried to talk to my docs about HE but they don't think I'm sick enough and my TPOS at just over a thousand, wasn't high enough. Do you know the standards for HE? Is the bad reaction to pred indicative to HE or simply an endocrine problem? During my misdiagnosis, my TPOS was high enough I was hallucinating mildly (shadow people) and had that when I went off for my scan. I know that the stuff isn't real, so it doesn't bother me, but is irritating. When I'm on synthroid I don't have it at all.
Thanks emmi. Sorry you have such a hard time with tx. I know what that is like.
--Doctors are men who prescribe medicines of which they know little, to cure diseases of which they know less in human beings of whom they know nothing.--Voltaire (1694-1778)
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Klonopin, Soma, Ultram, Vicodin, Restasis, Albuterol,steroid injections, Protopic & Triamcinolone Acetonide ointments